# SDR SWAA2015060540427

- Difficulty date: May 15, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 42,884 hours, 24,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SIDEWALL SUPPORT CORRODED AT STATION 504 TO 504B, LBL 24, WL 156.  R & R SUPPORT IAW SRM.
